# SDR 02FDEA00906

- Difficulty date: November 26, 2002
- Submitted: November 29, 2002
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727-200
- Aircraft serial: 21626
- Aircraft time: 46,068 hours, 27,131 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FWD TWO VERTICAL BOLT HOLES FOR TENSION TIE COMMON TO VERT STAB.  R&R VERTICAL BOLT HOLES PER ER 02-1753.
